MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2070-150
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported balloon rupture appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The absolute pro vascular referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported the procedure was performed to treat a lesion in the superficial femoral artery (sfa) and the iliac vessel, both with moderate calcification.The 7x150mm armada 35 balloon dilatation catheter (bdc) was advanced to the sfa lesion without issue, but ruptured at 5 atmospheres.The bdc was removed without issue and replaced with a new armada 35 bdc.The 6.0x60mm absolute pro vascular stent delivery system (sds) was advanced to the iliac lesion.Mid-deployment, the thumbwheel jammed.The handle was cracked open, and the stent was deployed manually.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6927294
Report Number2024168-2017-08032
Device Sequence Number788037
Product Code LIT
UDI-Device Identifier08717648155406
UDI-Public08717648155406
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberB2070-150
Device Lot Number60719G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2017
Initial Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1